# SDR UPS03241065

- Difficulty date: July 14, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LEFT O/B AFT FLAP - DISBOND AT UPPER SURFACE 5 TO 20 INCHES FROM O/B END.  REPAIR CARRIED OUT IAW SRM 51-40-20.
